# SDR UPS99228412

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 7120 · Engine Mount Section
- Part: Cross Strut
- Part number: QF71221073
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ENGINE NR 2 PITTING CORROSION ON TUBE OF CROSS STRUT.  REPLACED CROSS STRUT ASSEMBLY IAW MM 71-12-11.
